# SDR SWAA2022022445008

- Difficulty date: January 18, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 887; RBL 18 TO LBL 9; FLOOR PANEL SPLICE HAS CORROSION AROUND NUT PLATE HOLES / REPLACED AFT CARGO STA 887 FLOOR PANEL SPLICE P/N 146A9401-39 IAW B737 SRM 51-40-02; SRM 51-40-05 AND DWG 146A7500 REV:- ATAG: WN7408
